Speakers

Gaming Sessions

11:30 - 11:45

15 mins

Keynote

The Future of Gaming Media

A session on the now and future of the massive gaming industry, catering to 2.7 billion people globally.

12:00 - 12:20

20 mins

Fireside

Investing in the Next Wave of Game Makers

A fireside discussion on the future of cloud computing with two prolific figures in the gaming industry.

13:35 - 13:50

15 mins

Keynote

The Art of Free to Play Games

Learn the pros and cons of F2P games and how free games make revenue.

14:05 - 14:20

15 mins

Keynote

How To Go About Starting Your Own Game Studio

A session with co-founder and CMO of Nag Studios on how to start your game studio – and if you should.

14:35 - 14:50

15 mins

Keynote

A Hybrid Mix of Sports and Esports

Hybrid games, that combine esports with actual sports are on the rise, Kristoffer Greve Nielsen of JABII tells us why.

An insightful talk about an area of gaming that combines movement and sports with gaming.

GET YOUR TICKET

UPPSTART is going virtual on 4th September 2020 for thousands of tech startup people! Get your free tickets before they run out.